# SDR UPS02238754

- Difficulty date: July 8, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100679
- Part serial: 14440
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LT ABOVE L1 DOOR INOP REPORTED BY PREFLT CREW.  REMOVED AND REPLACED L1 DOOR PORTABLE EMERGENCY EXIT LT AND BATTERIES PER BMM 33-50-67.  OPS CK GOOD.
